# SDR SCNA20230213079

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,128 hours, 27,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 76340 NR00012: L1 DOOR SLIDE GIRT BAR RETAINING CLIP LOOSE ON AFT SIDE.   RESOLUTION:  REMOVED L1 SLIDE REF AMM 25-66-01. REMOVED AND REPLACED RETAINING CLIP FASTENERS REF SRM 51-40-02. INSTALLED L1 DOOR SLIDE IAW AMM 25-66-01  ACCOMPLISHED RII OF DOOR SLIDE INSTALLATION.
